# SDR AALA20110318TUL03

- Difficulty date: March 18, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO/MID - AFT DOOR FRAME WEB CRACKED UNDER RIGHT TIE-DOWN AT STATION 695.  REPAIRED CRACKED DOOR FRAME WEB PER EA MD80-53-015844.
